Vol 12 No 1 (1972): Lithuanian Mathematical Journal

Vol 12 No 1 (1972)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1972-03-15

Front Matter

Cover
Abstract views 26 | Article downloads (PDF) 1
1-6
PDF

Articles

A. Aleškevičienė
Asymptotic expansions for a natural generalization of the classical renewal theory
Abstract views 18 | Article downloads (PDF) 3
5-21
PDF
A. Bakštys
Konvergenz gegen logarithmische Verteilungsgesentze
Abstract views 19 | Article downloads (PDF) 10
23-39
PDF
J. Banys
On the estimation of the rate of convergence in the integrallimit theorem
Abstract views 19 | Article downloads (PDF) 11
41-46
PDF
R. Banys
On the weak convergence of stochastic processes
Abstract views 19 | Article downloads (PDF) 13
47-53
PDF
R. Bentkus
On the error of the estimate of the spectral function of a stationary process
Abstract views 28 | Article downloads (PDF) 13
55-71
PDF
A. Bikelis
On the central limit theorem in R^k. II
Abstract views 20 | Article downloads (PDF) 11
73-84
PDF
R. Vosylius
Reduction of fibre bundle G(G∕H, H) over submanifolds of space G/H. I
Abstract views 19 | Article downloads (PDF) 13
99-113
PDF
129-137
PDF
A. Kriščiūnaitė
On the theory of hypersurfaces in some B-spaces of hyperbolic type
Abstract views 20 | Article downloads (PDF) 11
145-154
PDF
E. Manstavičius
On the estimation of error terms in the integral asymptotic laws for arithmetic functions
Abstract views 20 | Article downloads (PDF) 11
165-172
PDF
V. Mackevičius
On some problems of the optimal stopping of stable stochastic processes
Abstract views 18 | Article downloads (PDF) 9
173-179
PDF
G. Misevičius
Asymptotic expansion of the characteristic function of the sum ∑φ(2^k t)
Abstract views 19 | Article downloads (PDF) 10
184-193
PDF
E. Misevičius
Integral theorems of deviations for homogeneous Markoff’s chains
Abstract views 24 | Article downloads (PDF) 13
195-198
PDF
A. Mitalauskas
A theorem on the rate of convergence to the stable law
Abstract views 17 | Article downloads (PDF) 10
199-206
PDF
V. Paulauskas
An inequality on large deviations
Abstract views 19 | Article downloads (PDF) 13
207-212
PDF
J. Siltschenko | P. Sobolevskij
Über den unlokalen Existenzsatz für eine eindimensionale quasilineare parabolische Gleichung
Abstract views 19 | Article downloads (PDF) 10
213-215
PDF
V. Skakauskas
Some exact solutions of the Boltzmann equation
Abstract views 19 | Article downloads (PDF) 10
217-220
PDF
J. Šinkūnas
Sur l’espace des linéars d’appuis de structure finslériènne
Abstract views 20 | Article downloads (PDF) 10
223-227
PDF

Back Matter

Abstracts
Abstract views 27 | Article downloads (PDF) 3
229-244
PDF
Contents
Abstract views 29 | Article downloads (PDF) 2
245-251
PDF